# SDR AUS20021289

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Engine (Turbine/
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT AND RT ENGINES AND PROPELLERS SUFFERED OVERTORQUE. ENGINE GAS GENERATOR MODULES SUFFERED OVERSPEED. CAUSED BY OPERATING INEXTREME TURBULENCE. BOTH ENGINES AND PROPELLERS REMOVED AND RETURNED TO RESPECTIVE MANUFACTURERS FOR INSPECTION.
